# SDR SWAA991261

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AND DESCENT, A STRONG ODOR IN COCKPIT (HOT RUBBER).   PERFORMED INSPECTION OF FWD AND AFT E/E COMPARTMENT AND COCKPIT AREA.  NO DEFECTS NOTED.
